Affordable Access

Publisher Website

Exponential functionals of integrated processes

Authors
Journal
Economics Letters
0165-1765
Publisher
Elsevier
Publication Date
Volume
100
Issue
2
Identifiers
DOI: 10.1016/j.econlet.2008.01.012
Keywords
  • Exponential Functional
  • Integrated Process
  • Brownian Motion

Abstract

Abstract This paper derives a limit distribution result involving exponential functionals of integrated processes. This implies the availability of an additional class of functions for which the limit behavior of the average of a function of an integrated process is well-established.

There are no comments yet on this publication. Be the first to share your thoughts.